he sent me a txt and is on his way home with a bandage - when he burt his hand on the milk he held it under cold water straight away for about 5 minutes - just wondering what i should do when he gets ...
man, people on here can be so self righteous. If going to the hospital is not an option then here are some quick fixes for most stimulants, including meth, drink some milk this coats the stomach and lessens the acidity which prolongs a "high." Eat a piece of bread, again this absorbs whatever is in your stomach and carbos in the blood stream will of course slow you down just like any other time when you are high or not. A great deal of meth users also claim that weed is the main "come down" aid. Eating anything is of course helpful, taking a warm shower, things like that. Hope that helps.
Call 911. They will help you. They will not arrest you. trust me, I used to be a meth addict.
stop doing meth
Please go to the hospital. Meth can cause your heartbeat to get to rapid then fibrillate. You can die from that. They can also help you get some help if you are willing. Please get help.